# SDR DHL2004745538

- Difficulty date: July 30, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  RT WING LE SKIN DENT 4 INCHES OB OF IB LANDING LIGHT LE STA 120.  CUT OUT 2EA DAMAGED AREAS, FABBED FILLERS FROM 2024-T3 .050 PO NR 900920 DIM 1INCH X 1INCH EA, 1EA DOUBLER FROM 2024-T3 .063 PO NR 900781 DIM 7.5 INCH X 6 INCH IAW SRM 57-30-4 FIG 5 REPAIR PARTS TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED IAW SRM 57-30-4 FIG 5
